# SDR CA990927069

- Difficulty date: September 8, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Dhav DHC8*
- Engine: Pwa PW120
- System (JASC): 2420 · AC Generation System
- Part: Contactor Box
- Part number: MS3476188S
- Condition: Shorted
- Location: Generator
- Part time: 17,699 hours
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) DOUBLE AC GENERATOR FAILURE IN CRUISE FLIGHT. MAINTENANCE TRACED THE PROBLEM TO SHORTED PINS E AND F ON THE LEFT AC CONTACTOR BOX - 2421-P15/J15.  SUBMITTER STATES, THIS EFFECTIVELY SHORTS GCU NR 1/2 PIN D ON EACH (PHASE C) RESULTING IN BOTH GENERATORS TAKEN OFF-LINE.
